04-29-2002, 09:30 PM #1
Two question kynoselen and super clen
The question about the kynoselen I had two bottles of it and did like 3 shot in the shoulder 3cc each time eod. then gave it way. What is the real deal on it should I have gave it some more time I just didn't feel like doing it. I have friends raving about it. Where should I stick it, how much when, and how long of a cycle. The other question is super clen same as the reqular clen two weeks on then two weeks off. Peace.
04-30-2002, 02:06 AM #2
Super Clen doesn't require a break.
regular Clen loses it's effectiveness after two weeks (even two days according to some people) because constant use causes the receptors to down regulate which results in Clen losing it's effectiveness.
Super Clen is Clen + ketotifen, the ketotifen prevents the receptors that the Clen binds to from downregulating, thus you don't build up a tolerance and the Clen keeps working it's magic. In fact, Ketotifen supposedly increases the effectiveness of Clen, so you need less Clen to do the same job.
05-02-2002, 12:12 AM #3
05-02-2002, 01:22 AM #4
Superclen is way different then regular clen . You are supposed to break up 1 pill into 1/4 and spread them through out the whole day. Each quarter is equal to 25mcg. One regular clen is equal to 20mcg. So 1 superclen is equal to 5 regular clen. Do not take more than 1 superclen or it could be deadly. If you have a chance to get some regular clen, buy it. You will find superclen makes you really tired because of the ketofin.
05-14-2002, 11:29 AM #5
Tired yes I took a full pill and holy smoke I had to leave work I was so tired and shakin. I went home and slept.
05-14-2002, 11:37 AM #6Associate Member
- Join Date
- Aug 2001
As far as kynoselen goes I tried it a few months agou during a cycle. It made my BP go through the roof after 7 days of 1cc sub-Q ab injections. So I discontiued use because the dbol along with it was just killing me, I thought my head was going to explode. I am now doing it post cycle at 1cc ED in the abs sub-Q. so far it seems to be making my stomache more watery for a lack of a better term. I seem to jiggy a lot more since the begining of this. I am 10days in and the bp is ok now but the inj. sites are sore for a week and you get a little welt in the site for a couple of days. Once I am done I will post my end resluts. I think that once I stop taking it the water will subside and I will see the results.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)